Maryland Robotics Center Research Symposium University of Maryland	
Location: 1101 A. James Clark Hall Agenda, Thursday, May 23, 2024	
8:45 am - 9:00 am	Opening Remarks, Derek Paley, Director of Maryland Robotics Center.
9:00 am - 10:00 am	Morning Keynote Talk, Michael Dickey, Camille and Henry Dreyfus Professor, NC State University. <i>Liquid Metals for Soft Robotics</i> .
10:00 am - 10:20 am	Morning Coffee Break
<b>10:20 am - 11:50 am</b> 10:20 am	<b>Technical Session 1</b> (3 x 30 minute talks). Furong Huang, Assistant Professor, University of Maryland. <i>Foundation</i> <i>Model for Robotics.</i>
10:50 am	Ryan Sochol, Associate Professor, University of Maryland. Alternative 3D Printing Strategies for Soft Robots.
11:20 am	Sunandita Sarker, Postdoc Research Associate, University of Maryland. 3D-Microprinted Soft-Robotic Biopsy Tool via Direct Laser Writing.
11:50 am - 12:10 pm	Poster Spotlight Talks (20 x 1 minute talks).
12:10 pm - 1:30 pm	Lunch & Poster Session. Lunch will be provided for people who registered by May 10, 2024.
1:30 pm - 2:30 pm	<b>Afternoon Keynote Talk</b> , Nathan Lazarus, Associate Professor, University of Delaware. <i>Creating Soft and Stretchable Electromagnetic Devices for Soft Robotics</i> .
<b>2:30 pm - 3:30 pm</b> 2:30 pm	<b>Technical Session 2</b> (2 x 30 min talks) John Aloimonos, Professor, University of Maryland. <i>Microsaccade-</i> inspired Event Camera for Babatics
3:00 pm	inspired Event Camera for Robotics. Shraddha Barawkar, Postdoc Research Associate, University of Maryland. Reinforcement Learning Driven Cooperative Ball Balance in Rigidly Coupled Drones.
3:30 pm - 3:50 pm	Afternoon Coffee Break.
<b>3:50 pm - 4:30 pm</b> 3:50 pm	<b>Technical Session 3 (2 x 20 min talks).</b> Kieran James Barvenik, Clark Doctoral Fellow, University of Maryland. <i>Tactile Sensing and Grasping through Thin-Shell Buckling</i> .
4:10 pm	Yantian Zha, Postdoc Research Associate, University of Maryland. Perceiving, Acting, Planning, And Self-Explaining: A Cognitive Quartet for Future Manufacturing.
4:30 pm - 4:45 pm	Presentation of Best Poster Awards, Program Committee.

4:45 pm - 5:00 pmClosing Remarks, Po-Yen Chen, MRC Symposium General Chair.5:00 pm - 6:00 pmMRC Robotics and Autonomy Lab Open House. 3119 IDEA Factory.